BibTeX record journals/pe/NaumovG05

download as .bib file

@article{DBLP:journals/pe/NaumovG05,
  author    = {Valery Naumov and
               Thomas R. Gross},
  title     = {Scalability of routing methods in ad hoc networks},
  journal   = {Perform. Evaluation},
  volume    = {62},
  number    = {1-4},
  pages     = {193--209},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.peva.2005.07.024},
  doi       = {10.1016/j.peva.2005.07.024},
  timestamp = {Sat, 22 Feb 2020 19:25:48 +0100},
  biburl    = {https://dblp.org/rec/journals/pe/NaumovG05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics